# SDR SIMA20220817001

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 15,791 hours, 10,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 3438
- Condition: Failed
- Location: Parking Brake
- Part time: 9,341 hours, 5,951 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECLARED EMERGENCY DUE TO PKNG BRK NOT RLSD MSG. FLT LANDED SAFE. PARKING BRAKE NOT RELEASED IN FLT CAUTION AFTER QRH PROCEDURES PARKING BRAKE FAULT ADVISORY CAME ON-C/A-REMOVED AND REPLACED PARKING BRAKE PRESSURE SWITCH IAW E175 AMM 32-44-09. TESTED SATISFACTORY
